Alert archive / Arizona / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 114, NWS Phoenix, AZ

October 5, 2021Gila County, Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 1:00 PM MST for Gila County, Maricopa County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2021, 1:00 PM MST (20:00 UTC)
Expired
Oct 5, 2021, 1:30 PM MST
In force
30 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Gila County, AZ, Maricopa County, AZ

The radar

The Flagstaff radar (KFSX), 74 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 5, 11:46 AM MSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS55 KPSR 052000
SVRPSR
AZC007-013-052030-
/O.NEW.KPSR.SV.W.0114.211005T2000Z-211005T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
100 PM MST Tue Oct 5 2021

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Gila County in east central Arizona...
  Maricopa County in south central Arizona...

* Until 130 PM MST.

* At 100 PM MST, a severe thunderstorm was located over Sunflower,
  moving north at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Round Valley, Sycamore Creek, Sunflower, Punkin Center and Tonto
  Basin.

This includes the following highways...
AZ Route 87 between mile markers 212 and 229.
AZ Route 188 between mile markers 260 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3401 11143 3396 11139 3389 11126 3375 11135
      3381 11160 3400 11156 3400 11150 3401 11148
TIME...MOT...LOC 2000Z 197DEG 29KT 3389 11143 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

SDB
2 follow-up statements
207 
WWUS55 KPSR 052012
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
112 PM MST Tue Oct 5 2021

AZC007-013-052030-
/O.CON.KPSR.SV.W.0114.000000T0000Z-211005T2030Z/
Gila AZ-Maricopa AZ-
112 PM MST Tue Oct 5 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MST
FOR GILA AND MARICOPA COUNTIES...

At 112 PM MST, a severe thunderstorm was located near Jakes Corner,
or near Sycamore Creek, moving north at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sycamore Creek.

This includes the following highways...
AZ Route 87 between mile markers 221 and 229.
AZ Route 188 between mile markers 265 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3401 11143 3396 11139 3391 11130 3386 11133
      3392 11158 3400 11156 3400 11150 3401 11148
TIME...MOT...LOC 2012Z 197DEG 29KT 3398 11140 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

SDB
351 
WWUS55 KPSR 052021
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
121 PM MST Tue Oct 5 2021

AZC007-013-052031-
/O.EXP.KPSR.SV.W.0114.000000T0000Z-211005T2030Z/
Gila AZ-Maricopa AZ-
121 PM MST Tue Oct 5 2021

...THE SEVERE THUNDERSTORM WARNING FOR GILA AND MARICOPA COUNTIES
WILL EXPIRE AT 130 PM MST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and east central Arizona.

LAT...LON 3401 11143 3396 11139 3391 11130 3386 11133
      3392 11158 3400 11156 3400 11150 3401 11148
TIME...MOT...LOC 2021Z 197DEG 29KT 3404 11138 

$$

SDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 12:51 PM MST, 9 minutes earlier.

Area forecast discussion, Oct 5, 12:51 PM MST, 9 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1251 PM MST Tue Oct 5 2021

.SYNOPSIS...
A low pressure system will continue to move through the Southwest
today. Periods of showers and thunderstorms will continue this
morning, then gradually end from west to east this afternoon and
evening. Severe thunderstorms are expected to develop this
afternoon, capable of producing strong, damaging winds, large
hail, and perhaps an isolated tornado. Some blowing dust will
also be possible. Dry weather returns tomorrow and Thursday with
near normal temperatures. A low end rain chance is possible with
another passing system Friday and Saturday with slightly cooler
temperatures. A quiet weekend with typical temperatures is expect,
with the potential for a dry but notably cooler and winder
weather system next week.

&&

DISCUSSION...
A compact upper level low is moving east near the
California-Mexico border. East of this low, warm and moist air
continues to stream northward into the forecast area, leading to
scattered showers and thunderstorms. So far, the relatively dry
and cool boundary layer has only allowed for elevated convection.
Rainfall and wind have both been limited, but we have received
several reports of small hail. As we progress into the afternoon,
several factors will come together for a potentially significant
severe weather event by Arizona standards.

Visible satellite imagery continues to show mostly clear
conditions south of Phoenix, with a mixture of clouds and sun over
the metro area. Overall, this is allowing for good low level
heating. The 18z PSR sounding and ACARS data confirm this to be
the case, with a gradually warming boundary layer. Model
forecasts show that this should allow for surface temperatures to
warm enough to overcome any convective inhibition by this
afternoon. As convection becomes increasingly tied to the surface
layer, it will dip into the strong low level directional shear
present today. Meanwhile, as the upper level low advances towards
the area (along with a corresponding jet streak) upper level wind
speeds will increase along with diffluence aloft. This will result
in effective bulk shear values of 40-50 kts continuing into the
early evening. In addition to the favorable wind shear, upper
level temperatures will cool significantly with 500 mb
temperatures dropping to -15 to -16C or so. Very steep lapse rates
into the mid levels will allow for a favorable hail growth zone
to develop. CAPE values of 1500-2000 J are anticipated by the mid
afternoon. Lastly, PWAT values will remain in the 1-1.2" range,
which is easily sufficient for convective development.

Taken together, the environment will be well primed for supercells
to develop this afternoon with large hail (potentially up to 2"
or so) and high wind gusts (potentially up to 65 kts or so). The
strong low level shear may also allow for an isolated tornado or
two. the most favored location for tornadic development is likely
north of the Phoenix metro. The SPC has issued a severe
thunderstorm watch through 03Z this evening to account for these
threats.

The risk for flash flooding appears to be much less than the risk
for severe weather due to fast storm motions. Even so, as stronger
thunderstorms develop this afternoon, the potential for locally
heavy rain will increase. Accordingly, an isolated flash flood
warning cannot be ruled out today, especially over the burn scars.

The HREF has handled the strongly forced convective pattern quite
well to this point. It indicates that scattered showers and
storms will continue throughout the day, but that the strong to
severe storms are likely to develop roughly along a line from west
of Phoenix up through the Prescott area around 1-4 pm this
afternoon. These storms will then likely traverse through the area
between 3-7 pm. The threat of precipitation in the PSR forecast
area will quickly wind down after that. As always, the exact
locations which will see severe weather is never known for sure
ahead of time and conditions can change quickly. Today would be a
good day to check back frequently for forecast updates.

After today's active weather, the next few days will be quiet with
highs near 90 under partly sunny skies. Global ensembles indicate
that another system will graze the area Friday night into
Saturday. The chance of precipitation is quite low, with NBM
showing less than a 10% chance of measurable precipitation.
Temperatures will likely cool off though, with highs in the mid
80s over the weekend. An even stronger storm system (also likely
dry) will affect the area next week. Details are limited at this
range, but there is excellent agreement that temperatures will
cool dramatically. The NBM only shows a 55% chance of exceeding
72F next Wednesday in Phoenix. Should this occur, morning lows
would fall into the 40s and 50s for the first time since last
spring.

&&

.AVIATION...Updated at 1145Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Showers will fill in across the Phoenix area for the next few
hours. Included tempo TS in TAFs given scattered nature of
embedded convection and modest ceiling reductions, but not winds
at this time as the thunderstorms are not particularly strong.
Expecting a window of improved conditions later this morning and
into the very early afternoon. Then arrives a window of several
hours where stronger thunderstorms will be possible across the
Phoenix area. Development and coverage is still uncertain but
enough potential to continue PROB30 groups. Should they develop,
the storms will be fairly progressive and not linger for long.
Clouds will quickly clear behind the storms this evening. Winds
will show atypical patterns through the day, with easterly flow
taking hold later tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:

Scattered showers will continue for several hours across the
region, with an area of thunderstorms currently in the Imperial
Valley gradually moving to the northeast. Gusty winds will be
possible with the thunderstorms along with MVFR conditions (due to
rain, some blowing dust, and/or reduced ceilings). Quickly
improving weather this afternoon as the storms move to the east.
Winds will show atypical patterns through the morning and
afternoon, with preferred drainage directions taking hold later
this evening.

&&

.FIRE WEATHER...
Thursday through Monday:
One weather system will move through the region Thursday and
Friday, bringing low end rain chances and a slight uptick in
afternoon humidity. Slightly cooler and drier weather arrives
Saturday, but warmer and drier weather is expected Sunday and
Monday. Overnight humidity values will generally be trending down
through the entire period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hodges
AVIATION...Iniguez
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Oct 5, 12:19 PM MST, 41 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1219 PM MST Tue Oct 5 2021

AZZ531-533-534-538-051945-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
1219 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 1245 PM MST...

At 1219 PM MST, Doppler radar was tracking a strong thunderstorm 21
miles southeast of Salome, or 29 miles west of Tonopah, moving north
at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wenden.

This includes the following highways...
AZ Interstate 10 between mile markers 58 and 74.
US Highway 60 near mile marker 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southwestern and west central Arizona.

&&

LAT...LON 3334 11335 3340 11360 3383 11353 3376 11320
TIME...MOT...LOC 1919Z 193DEG 26KT 3350 11345

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:28 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1228 PM MST Tue Oct 5 2021

AZZ550-551-553-554-052000-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-West Pinal County AZ-
1228 PM MST Tue Oct 5 2021

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 100 PM MST...

At 1228 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Maricopa to 7 miles west of
Casa Grande to near Arizola. Movement was north at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chandler, Casa Grande, Coolidge, Sun Lakes, Maricopa, Arizona City,
Blackwater, Toltec, Bapchule, Olberg, Arizola, Randolph, Sacaton,
Santan, Stanfield and Ak-Chin Village.

This includes the following highways...
AZ Interstate 10 between mile markers 167 and 205.
AZ Interstate 8 between mile markers 152 and 178.
AZ Route 87 between mile markers 128 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and southeastern Arizona.

&&

LAT...LON 3277 11175 3276 11177 3280 11178 3279 11183
      3281 11187 3283 11214 3325 11213 3322 11177
      3302 11145 3278 11158 3273 11167 3273 11173
TIME...MOT...LOC 1928Z 189DEG 22KT 3291 11203 3288 11186 3280 11171

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:45 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1245 PM MST Tue Oct 5 2021

AZZ531-533-534-538-052015-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
1245 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 115 PM MST...

At 1245 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles north of Sundad, or 23 miles west of Tonopah, moving north at
30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.

This includes AZ Interstate 10 between mile markers 59 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southwestern and west central Arizona.

&&

LAT...LON 3326 11320 3330 11354 3381 11356 3375 11301
TIME...MOT...LOC 1945Z 189DEG 25KT 3338 11331

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:46 PM MST, 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1246 PM MST Tue Oct 5 2021

AZZ530-531-533-052015-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-
1246 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of central La Paz and
northwestern Yuma Counties through 115 PM MST...

At 1246 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles south of Quartzsite, or 40 miles south of Parker, moving north
at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Quartzsite.

This includes the following highways...
AZ Interstate 10 between mile markers 9 and 31.
US Highway 60 near mile marker 31.
AZ Route 95 between mile markers 80 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
southwestern and west central Arizona.

&&

LAT...LON 3329 11415 3335 11441 3387 11437 3382 11394
TIME...MOT...LOC 1946Z 189DEG 25KT 3355 11421

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:48 PM MST, 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1248 PM MST Tue Oct 5 2021

AZZ541-545-052015-
New River Mesa AZ-Cave Creek/New River AZ-
1248 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 115 PM MST...

At 1248 PM MST, Doppler radar was tracking a strong thunderstorm near
Black Canyon City, or 7 miles north of New River, moving north at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New River and Cave Creek.

This includes AZ Interstate 17 between mile markers 231 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.

&&

LAT...LON 3401 11187 3383 11198 3393 11224 3395 11224
      3397 11219 3401 11218 3405 11215
TIME...MOT...LOC 1948Z 198DEG 36KT 3402 11208

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:58 PM MST, 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1258 PM MST Tue Oct 5 2021

AZZ547-556-557-052045-
Mazatzal Mountains AZ-Tonto Basin AZ-Rio Verde/Salt River AZ-
1258 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 145 PM MST...

At 1257 PM MST, Doppler radar was tracking a strong thunderstorm over
Sunflower, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Valley, Sycamore Creek, Sunflower, Punkin Center and Tonto
Basin.

This includes the following highways...
AZ Route 87 between mile markers 212 and 229.
AZ Route 188 between mile markers 260 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and east central Arizona.

&&

LAT...LON 3399 11142 3396 11139 3389 11126 3375 11135
      3381 11160 3400 11156 3400 11150 3401 11148
      3401 11143
TIME...MOT...LOC 1957Z 197DEG 29KT 3387 11144

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 5:45 AM MSTSpecial Weather StatementPSR45 min
Oct 5, 5:48 AM MSTSpecial Weather StatementPSR42 min
Oct 5, 6:39 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 6:41 AM MSTSpecial Weather StatementPSR49 min
Oct 5, 7:15 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 7:37 AM MSTSpecial Weather StatementPSRLa Paz23 min
Oct 5, 7:56 AM MSTSpecial Weather StatementPSR34 min
Oct 5, 8:05 AM MSTSpecial Weather StatementPSRLa Paz40 min
Oct 5, 8:07 AM MSTSpecial Weather StatementPSRLa Paz38 min
Oct 5, 8:24 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 8:44 AM MSTSpecial Weather StatementPSRLa Paz46 min
Oct 5, 8:46 AM MSTSpecial Weather StatementPSRYuma29 min
Oct 5, 9:01 AM MSTSpecial Weather StatementPSRYuma44 min
Oct 5, 9:10 AM MSTSpecial Weather StatementPSRLa Paz35 min
Oct 5, 9:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 9:30 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 9:37 AM MSTSpecial Weather StatementPSR38 min
Oct 5, 9:39 AM MSTSpecial Weather StatementPSRYuma36 min
Oct 5, 10:08 AM MSTSpecial Weather StatementPSR37 min
Oct 5, 10:21 AM MSTSpecial Weather StatementPSRMaricopa24 min
Oct 5, 10:46 AM MSTSpecial Weather StatementPSR29 min
Oct 5, 11:06 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 11:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 5, 11:37 AM MSTSpecial Weather StatementPSRYuma23 min
Oct 5, 11:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 5, 11:43 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 11:51 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 12:03 PM MSTSpecial Weather StatementPSRLa Paz27 min
Oct 5, 12:13 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 12:16 PM MSTSpecial Weather StatementPSR29 min
Oct 5, 12:19 PM MSTSpecial Weather StatementPSR26 min
Oct 5, 12:28 PM MSTSpecial Weather StatementPSRPinal32 min
Oct 5, 12:45 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 12:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Oct 5, 12:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 12:58 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 1:07 PM MSTSpecial Weather StatementPSRPinal38 min
Oct 5, 1:09 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 5, 1:15 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 1:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Oct 5, 1:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal40 min
Oct 5, 1:45 PM MSTSpecial Weather StatementPSR45 min
Oct 5, 1:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 1:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 5, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal17 min
Oct 5, 2:12 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal33 min
Oct 5, 2:28 PM MSTSpecial Weather StatementPSR17 min
Oct 5, 2:35 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Oct 5, 2:45 PM MSTSpecial Weather StatementPSRGila45 min
Oct 5, 2:50 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila40 min
Oct 5, 3:13 PM MSTSpecial Weather StatementPSRGila32 min
Oct 5, 3:20 PM MSTSpecial Weather StatementPSR25 min
Oct 5, 3:32 PM MSTSpecial Weather StatementPSR28 min
Oct 5, 3:47 PM MSTSpecial Weather StatementPSR43 min
Oct 5, 4:06 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Oct 5, 4:09 PM MSTSpecial Weather StatementPSRGila21 min
Oct 5, 4:18 PM MSTSevere Thunderstorm WarningPSRGila27 min
Oct 5, 4:22 PM MSTSpecial Weather StatementPSR38 min
Oct 5, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRPinal2 hr
Oct 5, 4:34 PM MSTSevere Thunderstorm WarningPSRGila41 min
Oct 5, 4:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Oct 5, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Oct 5, 4:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 5, 4:54 PM MSTSpecial Weather StatementPSRMaricopa36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.